# SDR AALA201602249002

- Difficulty date: February 23, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 37,700 hours, 8,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP COMING OUT AT SEAM, ROW 14 & 15.  SECURED EMER FLOOR LIGHT STRIP BY SEAT ROW 14 & 15 IAW AMM 33-51-15.
